# SDR AALA202210253870

- Difficulty date: October 22, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N109UW
- Make and model: Airbus A320-214
- Aircraft serial: 1065
- Aircraft time: 66,361 hours, 32,882 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38007081
- Part serial: P3558
- Condition: Odor
- Location: Zone 100 - Fuse
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING FINAL APROACH /LANDING AT 1500 FEET FLIGHT CREW SMELLED ACRID FUMES LIKE WET / MUSTY CLOTHES IN THE FLIGHT DECK, DONNED OXYGEN MASKS AND RAN SMOKE/AVIONICS SMOKE/FUMES CHECKLIST. NO FUMES NOTED IN CABIN. AN EMERGENCY WAS DECALRED AND THE AIRCRAFT LANDED SAFELY WITHOUT FURTHER INCIDENT. MAINTENANCE ISOLATED THE SOURCE OF THE ODOR TO THE APU. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
